Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Boundary value problems for minimal surfaces with singularities at infinity


Author: Lipman Bers
Journal: Trans. Amer. Math. Soc. 70 (1951), 465-491
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0043337-4
MathSciNet review: 0043337
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0043337-4
Article copyright: © Copyright 1951 American Mathematical Society